# SDR DALA2017122808941

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 75,370 hours, 57,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTS INOPERATIVE FROM ROWS 27 - 36.  REPLACED THE BATTERY PACK AT ROW 29 IAW AMM 33-50.  ALL EMERGENCY LIGHTS OPS CHECKED GOOD.
